کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5472057 1399064 2017 9 صفحه PDF ندارد دانلود کنید
عنوان انگلیسی مقاله
Asymptotic stability analysis and design of nonlinear impulsive control systems
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله
Asymptotic stability analysis and design of nonlinear impulsive control systems
چکیده انگلیسی

In this work, the stability analysis and design problems are studied for a class of nonlinear impulsive control systems. Via the multi-comparison system, we establish a new comparison lemma that ensures asymptotic stability of impulsive differential systems. Based on that, we introduce vector Lyapunov functions to derive some efficient conditions and apply the results into the control design of a chaotic system. It is worth pointing out that the component Lyapunov functions need not be strictly positive definite. Necessary comparison shows that we obtain a larger stable region. Finally, some simulation results are presented to verify the derived conclusions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Hybrid Systems - Volume 24, May 2017, Pages 244-252
نویسندگان
, ,